Vol. 3, No. 4, 2010

Download this article
Download this article For screen
For printing
Recent Issues

Volume 11
Issue 2, 181–359
Issue 1, 1–179

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editors’ Addresses
Editors’ Interests
Scientific Advantages
Submission Guidelines
Submission Form
Ethics Statement
Editorial Login
Author Index
Coming Soon
Contacts
 
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
A numerical investigation on the asymptotic behavior of discrete Volterra equations with two delays

Immacolata Garzilli, Eleonora Messina and Antonia Vecchio

Vol. 3 (2010), No. 4, 393–404
Abstract

We describe a numerical approach to the solution of two-delay Volterra integral equations, and we carry out a nonlinear stability analysis on an interesting test equation by means of a parallel investigation both on the continuous and the discrete problem.

Keywords
Volterra integral equations, direct quadrature methods, stability, double delays
Mathematical Subject Classification 2000
Primary: 45M05, 45M10, 65R20
Milestones
Received: 9 July 2010
Revised: 15 September 2010
Accepted: 24 September 2010
Published: 6 January 2011

Communicated by Kenneth S. Berenhaut
Authors
Immacolata Garzilli
Università degli Studi di Napoli “Federico II”
Dipartimento di Matematica e Applicazioni R.Caccioppoli
via Cintia
I-80126 Napoli
Italy
Eleonora Messina
Università degli Studi di Napoli “Federico II”
Dipartimento di Matematica e Applicazioni R.Caccioppoli
via Cintia
I-80126 Napoli
Italy
Antonia Vecchio
Sede di Napoli – CNR
Istituto per le Applicazioni del Calcolo “Mauro Picone”
Via P. Castellino, 111
I-80131 Napoli
Italy